MathSciNet Relay Station
MathSciNet bibliographic data
MR1487621 (2000c:42003) 42A05 (30C10 42A61 60F05)
Konyagin, S. V.; Schlag, W. Lower bounds for the absolute value of random polynomials on a neighborhood of the unit circle. Trans. Amer. Math. Soc. 351 (1999), no. 12, 4963–4980.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement